# SDR 95ZZZX4105

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160DD
- Make and model: Stbros SD360
- Aircraft serial: SH3723
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 4,798 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

BWI - FLT 4923 - CREW AND PASSENGERS HEARD LOUD SOUND.  CAPTAIN THEN NOTICED THE LEFT ENGINE EGT WAS 800 DEGREES WITH THE TORQUE DECREASING.  LEFT POWER LEVER WAS PULLED BACK AND THE EGT STAYED AT 800 DEGREES, LEFT ENGINE WAS SHUT DOWN.  AIRCRAFT WAS ON FINAL APPROACH INTO BWI.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE LEFT ENGINE.  (X)
